You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Jensen's Inequality for Positive Contractions on Operator Algebras
Proceedings of the American Mathematical Society
Vol. 99, No. 2 (Feb., 1987), pp. 273-277
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2046624
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let τ be a normal semifinite trace on a von Neumann algebra, and let f be a continuous convex function on the interval [ 0, ∞) with f(0) = 0. For a positive element a of the algebra and a positive contraction α on the algebra, the following inequality is obtained: τ(f(α(a))) ≤ τ(α(f(a))).
Proceedings of the American Mathematical Society © 1987 American Mathematical Society